# SDR ASOA20151009184

- Difficulty date: October 9, 2015
- Submitted: October 9, 2015
- Operation: Air carrier
- Aircraft: N12201
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500959
- Aircraft time: 26,272 hours, 15,451 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Fitting
- Part number: 14529426004
- Condition: Cracked
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CK. LT ENGINE FWD LOWER YOKE IS CRACKED.  R & R LT ENGINE FWD LOWER FITTING IAW EC5450-01179.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
